# SDR HNAA2019110200334

- Difficulty date: October 30, 2019
- Submitted: November 2, 2019
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 47,089 hours, 43,138 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PITOT 1 MOMENTARILY DISPLAYED ON EICAS AFTER ENG START.....FIX:PITOT 1 CAUTION MESSAGE TRANSITORY OPS CHECK PITOT STATIC HEAT IAW 30-31-00 ALL PROBED HEATED ACCORDINGLY RAN ENG 2 AND THEN #1 CAUTION LIGHT NEVER APPEARED. STARTED #1 ENGINE AND THEN #2 CAUTION NEVER APPEARED
